Document Type

Article

Publication Date

2013

Abstract

We revisit the Sobolev inequality for periodic functions on the d-dimensional torus. We provide an elementary Fourier analytic proof of this inequality which highlights both the similarities and differences between the periodic setting and the classical d-dimensional Euclidean one.

Publication Title

Publicationes Mathematicae Debrecen

Volume

83

Issue

3

First Page

359

Last Page

374

Required Publisher's Statement

Published by the Institute of Mathematics, University of Debrecen, Hungary.

Comments

This version is the author's post print.

Included in

Mathematics Commons

Share

COinS